Підписатись
Березовський Володимир Євгенійович
Березовський Володимир Євгенійович
Уманський національний університет садівництва, завідувач кафедри, професор
Підтверджена електронна адреса в udau.edu.ua - Домашня сторінка
Назва
Посилання
Посилання
Рік
Differential geometry of special mappings
J Mikeš, S Bácsó, V Berezovski, E Chepurna, M Chodorová, H Chudá, ...
Palacky Univ. Press, Olomouc, 2015
2862015
On a classification of almost geodesic mappings of affine connection spaces
VE Berezovski, J Mikeˇs
Acta Univ. Palacki. Olomuc., Fac. Rerum Nat., Math. 35, 21-26, 1996
541996
Geodesic mappings of affine-connected spaces onto Riemannian spaces
J Mikes, V Berezovski
Differential geometry and its applications (Eger, 1989) 56, 491-494, 1989
531989
Fundamental PDE’s of the canonical almost geodesic mappings of type π1
VE Berezovski, J Mikeš, A Vanzurová
Bull. Malays. Math. Sci. Soc.(2) 37 (3), 647-659, 2014
512014
Geodesic mappings and their generalizations
J Mikes, VE Berezovski, E Stepanova, H Chuda
Journal of Mathematical Sciences, 217 (5), 607-623, 2016
452016
Almost Geodesic Mappings of Spaces with Affine Connection
VE Berezovskii, J Mikě
Journal of Mathematical Sciences 207 (3), 389-409, 2015
43*2015
On the classification of almost geodesic mappings of affine-connected spaces
V Berezovski, J Mikeš
Conf. Diff. Geom. and Appl., 1988, Dubrovnik, Yugoslavia. Novi Sad (1989), 41-48, 1989
401989
Almost geodesic mappings onto generalized Ricci-symmetric manifolds
V Berezovsky, J Mikes, A Vanzurová
Acta Mathematica Academiae Paedagogicae Nyíregyháziensis 26 (2), 221-230, 2010
272010
Almost geodesic mappings of affinely connected spaces that preserve the Riemannian curvature
VE Berezovskii
Líceum University Press, 2015
262015
On special almost geodesic mappings of type of spaces with affine connection
V Berezovsky, J Mikeš
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium …, 2004
242004
Canonical almost geodesic mappings of the first type of manifolds with affine connection
VE Berezovskii, J Mikeš
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 3-8, 2014
21*2014
On canonical almost geodesic mappings which preserve the Weyl projective tensor
VE Berezovskii, J Mikeš, H Chudá, OY Chepurna
Russian Mathematics 61, 1-5, 2017
202017
Geodesic mappings of weakly Berwald spaces and Berwald spaces onto Riemannian spaces
J Mikeš, S Bácsó, V Berezovskii
Int. J. Pure Appl. Math 45 (3), 413-418, 2008
202008
On special first-type almost geodesic mappings of affine connection spaces preserving a certain tensor
VE Berezovskii, NI Guseva, J Mikeš
Matematicheskie Zametki 98 (3), 463-466, 2015
182015
Almost Geodesic Mappings of Type \pi_1 onto Generalized Ricci-symmetric Spaces
VE Berezovski, J Mikeš
Uchenye Zapiski Kazanskogo Universiteta. Seriya …, 2009, 2009
18*2009
Canonical almost geodesics mappings of type onto pseudo-Riemannian manifolds
VE Berezovski, J Mikeš, A Vanžurová
Differential Geometry and Its Applications 10, 65-75, 2008
162008
Conformal mappings of Riemannian spaces onto Ricci symmetric spaces
VE Berezovskii, I Hinterleitner, NI Guseva, J Mikeš
Mathematical Notes 103, 304-307, 2018
14*2018
On almost geodesic mappings of the type π1 of Riemannian spaces preserving a system n-orthogonal hypersurfaces
VE Berezovskii
Palermo: Circolo Matematico di Palermo, 1999
141999
Canonical almost geodesic mappings of the first type of spaces with affine connection onto generalized 2-Ricci-symmetric spaces
V Berezovski, Y Cherevko, S Leshchenko, J Mikeš
Geometry, Integrability and Quantization 22, 78-87, 2021
122021
Geodesic mappings of manifolds with affine connection onto symmetric manifolds
V Berezovskii, J Mikeš, P Peška
Proc. 11th Int. Conf. on Geometry, Integrability and Quantization,(Sofia …, 2017
112017
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20